Panadol Osteo Tablets Active Ingredient: Paracetamol 665mg Panadol Osteo ( NEW Panadol Osteo has been designed for the relief of persistent pain associated with osteoarthritis for up to 8 hours.)
Panadol is a well known product for the temporary relief of pain - it contains paracetamol which is also known for reducing fever.
"What kinds of pain do I use panadol for?"
Headaches, Migraines, Muscle Ache, Sore Throat, Cold, Flu, Period Pain, Beck Ache, Neck Ache and reducing fever.
Panadol works by blocking the a chemical in the body which Helps transmit pain in the brain. It is suitable for asthmatics, breast feeding mothers and people who are allergic to aspirin.
Do Not Use Panadol If:
You are allergic to paracetamol.
You are under 7 years of age (unless otherwise advised by your doctor).
For more than 48 hours if ages 7-17 (unless otherwise advised by your doctor).
For more than a few days at a time this product is for temporary relief.
Side effects are rear if the correct dosage is taken and usually short lived
Order Online or over the phone from our website - click the add to cart button or call us toll free on 0800 000 980
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
Easy 60 Day Returns
We stand behind every product we sell. MORE HERE